Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: migraine equiv.

Posted by MB on December 22, 2001, at 23:31:54

In reply to migraine equiv. MB, posted by christophreJMC on December 22, 2001, at 23:20:22

> > An interesting note: before I started this >medication, I was getting these weird pressure >headaches (more pressure than ache, actually) accompanied by nausea, sensitivity to light, stomach cramps, etc. They usually happend about 2 - 2.5 hrs after jogging or weight lifting. I would usually get extremely spacy during the precipitation workout and see some flashing lights and weird visual effects.
>
> I sometimes have similar symptoms usually after exercise. Please let me (us) know if you find out anything more about them.
>
> Thanks,
> Christophre

Yeah, I'll let you know when I find out more. Are you taking any medication? Caffeine?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:MB thread:86944
URL: http://www.dr-bob.org/babble/20011222/msgs/87730.html